# SDR 2015FA0000555

- Difficulty date: September 15, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N13444
- Make and model: Waco UBF
- Aircraft serial: 3763
- Engine: Cont W670*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Lock Nut
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVING THE REAR CASE OF THIS ENGINE, FOUND Y BROKEN .3125 LOCK NUTS.   ALSO FOUND 3 BROKEN NUTS ON THE OIL PUMP WHICH IS ATTACHED TOTHE REAR CASE SOME OF THOSE NUTS WERE BROKEN IN 3 SECTIONS.  THE ENGINE WAS O/H.
